I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1995, VOLUME 1, NUMBER 3, PAGES 623-639
There are a number of interesting models in mathematical statistics, reliability theory
and statistical physics described by means of families of associated random variables. In particular,
any collection of independent real-valued random variables is automatically associated.
The goal of the paper is to provide simply verifiable conditions to guarantee the validity
of the functional law of the iterated logarithm for real-valued associated random field
The paper is organized as follows: §1 is the introduction describing the association concept and indicating the investigations in the domain of limit theorems for families of associated variables. Some necessary notations and the formulation of the main result are contained in §2. The functional law of the iterated logarithm is proved in §3 with the help of 6 lemmas.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: October 10, 1997.